# SDR ASOA201701211075

- Difficulty date: January 21, 2017
- Submitted: January 21, 2017
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 33,153 hours, 24,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM HAS CORROSION AT FS 1031 RBL 9. REMOVED CORROSION AND REPAIRED FLOORBEAM BY COMPLYING WITH EC/TC REO 670-53-61-1326 AND REO 670-53-61-1326.
